# SDR TX9Y20111202001

- Difficulty date: December 1, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 104,725 hours, 19,263 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SKIN FORWARD LOWER CORNER WAS FOUND A DENT.  THE SKIN SMOOTHED OUT WAS FOUND OUT LIMITS.  BULK CARGO DOOR SKIN DENT AREA WAS REPAIRED AS PER SRM 52-00-03 FIG 9 REV 120.
